TITLE

Letter: Tetracyclines after 25 years

AUTHOR(S)
Ferguson, G C
PUB. DATE
July 1974
SOURCE
British Medical Journal;7/27/1974, Vol. 3 Issue 5925, p253
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64111220

 

Related Articles

  • Tetracycline.  // Reactions Weekly;1/13/2007, Issue 1134, p24 

    The article presents a case report for a 75-year-old woman, who developed Streptococcus viridans keratitis after receiving hourly topical application of tetracycline drops. Three weeks after tetracycline initiation, the donor cornea had a brownish hue, which was attributed to tetracycline....

  • Tetracycline.  // Reactions Weekly;10/22/2011, Issue 1374, p33 

    The article describes the case of a 64-year-old woman who developed eyelid paraffinoma after receiving tetracycline during an endoscopic endonasal sinus surgery.

  • TETRACYCLINE. Zallen, Richard D.; Miller, Craig S. // Journal of the American Dental Association (JADA);Mar2009, Vol. 140 Issue 3, p276 

    A letter to the editor is presented in response to the article "Tetracycline-Induced Renal Failure After Dental Treatment," by Craig Miller and Gary McGarity in the previous issue.

  • MECHANISM OF TETRACYCLINE PHOTOTOXICITY. Lim, Henry W.; Gigli, Irma // Journal of Investigative Dermatology;Apr85, Vol. 84 Issue 4, p286 

    Presents a letter to the editor and its response about the mechanism of tetracycline phototoxicity.

  • Significant complications of doxycycline. Watts, T L P // British Dental Journal;7/26/2003, Vol. 195 Issue 2, p65 

    This article focuses on a letter related to complications of doxycycline published in the July 26, 2003 issue of the 'British Dental Journal.' It focuses on the serious complication of intracranial hypertension arising from doxycycline therapy. This had significant ocular effects, and occurred...

  • Tetracycline.  // Reactions Weekly;2/21/2009, Issue 1240, p39 

    The article describes the case of 42-year-old woman who developed end-stage renal failure after receiving tetracycline following tooth extraction. A 7-day course of tetracycline 250 milligrams (mg) four times daily was prescribed to the patient, who also had a history of polycystic kidney...

  • Tetracycline.  // Reactions Weekly;Apr2015, Vol. 1547 Issue 1, p256 

    The article presents a case study of a 50-year-old woman who had dissatisfaction with her smile associated with the shade of her teeth in addition to pain and chewing inefficiency after treatment with tetracycline.

  • Tetracycline.  // Reactions Weekly;5/15/2010, Issue 1301, p49 

    The article describes the case of a 12-year-old boy who developed type I photoonycholysis, 7 days after he started treatment with tetracycline and rifampicin for brucellosis.

  • Doxycycline/minocycline/tetracycline.  // Reactions Weekly;11/17/2007, Issue 1178, p17 

    The article looks at four patients who developed increased intracranial pressure with papilloedema during treatment with minocycline, tetracycline or doxycycline. The first patient was a 15-year-old girl who after receiving minocycline for 8 months, presented with neck pain, obscurations,...

  • Tetracycline sensitivity as a cause of excessive flatus.  // British Medical Journal;12/24/1977, Vol. 2 Issue 6103, p1632 

    Reports a case on tetracycline sensitivity as a cause of excessive flatus. Complaints of a 30 year old patient; Effects of water-soluble metabolite of tetracycline; Source of sensitization.

Share

Read the Article

Other Topics